Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Bounding Topology via Geometry, A-Simple Fundamental Groups

Bounding Topology via Geometry, $A$-Simple Fundamental Groups

Year:    2020

Author:    Xiaochun Rong, Xuchao Yao

Communications in Mathematical Research , Vol. 36 (2020), Iss. 4 : pp. 489–505

Abstract

We call a group A-simple, if it has no non-trivial normal abelian sub-group. We will present finiteness results in controlled topology via geometry on manifolds whose fundamental groups are A-simple.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/cmr.2020-0030

Communications in Mathematical Research , Vol. 36 (2020), Iss. 4 : pp. 489–505

Published online:    2020-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    17

Keywords:    A-simple fundamental group collapsing with bounded sectional curvature finiteness of fundamental groups and diffeomorphic types.

Author Details

Xiaochun Rong Email

Xuchao Yao Email